Alert archive / Hawaii / Gale Warnings in 2017

Gale Warning 6, NWS Honolulu, HI

November 25, 2017

NWS Honolulu, HI issued this gale warning at Nov 25, 2017, 3:26 PM HST. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2017, 3:26 PM HST (01:26 UTC)
Expired
Nov 27, 2017, 3:38 PM HST
In force
48 hr
Issued by
NWS Honolulu, HI

The text

As transmitted.

410 
WHHW70 PHFO 260126
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
326 PM HST SAT NOV 25 2017

...STRONG TRADE WINDS AND A NORTH SWELL WILL PRODUCE HAZARDOUS 
CONDITIONS THROUGH MONDAY...

PHZ119>121-261430-
/O.UPG.PHFO.SC.Y.0057.000000T0000Z-171126T0400Z/
/O.UPG.PHFO.GL.A.0004.171126T0400Z-171127T0400Z/
/O.NEW.PHFO.GL.W.0006.171126T0126Z-171127T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
326 PM HST SAT NOV 25 2017

...GALE WARNING IN EFFECT UNTIL 6 PM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY.

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PHZ110>118-122>124-261430-
/O.EXT.PHFO.SC.Y.0057.000000T0000Z-171128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
326 PM HST SAT NOV 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
728 
WHHW70 PHFO 261314
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
314 AM HST SUN NOV 26 2017

...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE...

.STRONG TRADE WINDS AND A NORTH SWELL WILL COMBINE TO PRODUCE
HAZARDOUS CONDITIONS ON THE WATERS TODAY THROUGH MONDAY.

PHZ119>121-270215-
/O.CON.PHFO.GL.W.0006.000000T0000Z-171127T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
314 AM HST SUN NOV 26 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PHZ110>118-122>124-270215-
/O.CON.PHFO.SC.Y.0057.000000T0000Z-171128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
314 AM HST SUN NOV 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
810 
WHHW70 PHFO 270135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST SUN NOV 26 2017

...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE...

.STRONG TO GALE FORCE TRADE WINDS...LARGE WIND WAVES...AND A 
BUILDING NORTH SWELL WILL COMBINE TO PRODUCE HAZARDOUS CONDITIONS 
TONIGHT. TRADE WINDS...ROUGH SEAS...AND THE NORTH SWELL WILL 
BEGIN A SLOW DECLINE ON MONDAY BUT WILL REMAIN ELEVATED THROUGH 
MUCH OF THE WEEK.


PHZ119>121-271445-
/O.EXT.PHFO.GL.W.0006.000000T0000Z-171127T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
335 PM HST SUN NOV 26 2017

...GALE WARNING NOW IN EFFECT UNTIL 6 AM HST MONDAY...

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT AND SEAS 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PHZ110>118-122>124-271445-
/O.CON.PHFO.SC.Y.0057.000000T0000Z-171128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST SUN NOV 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT AND SEAS 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WROE
666 
WHHW70 PHFO 271333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST MON NOV 27 2017

...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE...

.STRONG TO GALE FORCE TRADE WINDS...LARGE WIND WAVES...AND A
NORTH SWELL WILL COMBINE TO PRODUCE HAZARDOUS CONDITIONS TODAY. 
TRADE WINDS...ROUGH SEAS...AND THE NORTH SWELL WILL BEGIN A SLOW 
DECLINE TODAY BUT WILL REMAIN ELEVATED THROUGH MUCH OF THE WEEK.

PHZ119-120-280245-
/O.CAN.PHFO.GL.W.0006.000000T0000Z-171127T1600Z/
/O.EXB.PHFO.SC.Y.0057.000000T0000Z-171129T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-
333 AM HST MON NOV 27 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED FOR MAALAEA BAY AND PAILOLO CHANNEL.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PHZ121-280245-
/O.EXT.PHFO.GL.W.0006.000000T0000Z-171128T0400Z/
ALENUIHAHA CHANNEL-
333 AM HST MON NOV 27 2017

...GALE WARNING NOW IN EFFECT UNTIL 6 PM HST THIS EVENING FOR THE
ALENUIHAHA CHANNEL...

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 9 TO 12 FEET. BEYOND THIS EVENING EXPECT NORTHEAST WINDS 20
  TO 30 KT WITH GUSTS UP TO 40 KT...AND SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PHZ110>118-122>124-280245-
/O.EXT.PHFO.SC.Y.0057.000000T0000Z-171129T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 AM HST MON NOV 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
709 
WHHW70 PHFO 280138
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
338 PM HST MON NOV 27 2017

...LOCALLY STRONG TRADE WINDS AND ROUGH SEAS CONTINUE...

.FRESH TO LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH MOST OF
THE WEEK...PRODUCING SMALL CRAFT ADVISORY WINDS THROUGH THE 
CHANNELS AND SOUTH OF THE BIG ISLAND. A COMBINATION OF A DECLINING
NORTH SWELL...BUILDING NORTH-NORTHWEST SWELLS...AND TRADE WINDS 
SWELLS WILL CREATE COMBINED SEAS ABOVE SMALL CRAFT ADVISORY LEVELS
FOR MOST WATERS THROUGH THE WEEK.

PHZ121-281445-
/O.CAN.PHFO.GL.W.0006.000000T0000Z-171128T0400Z/
/O.EXA.PHFO.SC.Y.0057.000000T0000Z-171129T0400Z/
ALENUIHAHA CHANNEL-
338 PM HST MON NOV 27 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...EAST WINDS 25 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PHZ110>120-122>124-281445-
/O.CON.PHFO.SC.Y.0057.000000T0000Z-171129T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
338 PM HST MON NOV 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Nov 25, 9:53 AM HST, 5 hours 33 minutes earlier.

Area forecast discussion, Nov 25, 9:53 AM HST, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
953 AM HST Sat Nov 25 2017

.SYNOPSIS...
Breezy and somewhat wet trade winds will become stronger tonight
and Sunday as robust high pressure to the north drifts closer to
the state. Trades will back off on Monday and Tuesday but will
remain breezy and gusty through the week. Moisture within the wet
trade wind flow will deepen Sunday night and Monday, especially
over the southern end of the island chain where periods of heavy
rainfall will be possible during the week.

&&

.DISCUSSION...
Breezy and somewhat wet trade winds persist today. The
northeasterly trades are being driven by a strong 1035 mb high
centered about 1,200 miles north of Kauai. An upper level trough
bisects the state, though a mid level ridge is maintaining
relatively stable conditions with the overnight soundings and
recent aircraft data showing an inversion holding around 8,000 ft.
The main impact of the upper trough is a shield of high clouds
passing over the eastern end of the island chain. Low level
moisture is unimpressive at roughly an inch, but the breezy trade
wind flow continues to be very efficient in generating showers.
Rainfall accumulations have been moderate and focused along
windward slopes, where generally between one half to one inch has
been measured during the past 24 hours. Some of these showers
periodically spread across to leeward sections of the smaller
islands, where less than a tenth of an inch has been recorded.
Expect this wind and rainfall regime to hold today, and with
surface dew points remaining in the low 60s, daytime high temps
will be running a few degrees cooler than normal.

Trade winds will increase tonight and Sunday with somewhat wet
conditions continuing. The surface high will move to within 800
miles north of the state by Sunday morning, causing the local
pressure gradient to tighten. The mid level ridge will be eroding
during this time but should remain strong enough to maintain an
inversion near 10,000 ft. As a result, trade winds will be
stronger than today with an increase in wind gusts expected over
and downwind of terrain on all islands. Thus, the Wind Advisory
that currently affects Lanai and portions of the Big Island will
likely be expanded to cover the lower elevations of all islands.
Little change in the rainfall pattern is due, and a deepening of
the upper level trough overhead may begin to pull increasing high
clouds over the state late Sunday.

Trades will decrease a notch on all islands on Monday, while
rainfall intensity likely increases across mainly the eastern end
of the island chain. An area of deep moisture currently sits along
an old frontal boundary several hundred miles east and southeast
of the Big Island. The GFS and ECMWF show this deeper moisture
drifting toward the islands late Sunday and Monday. The Big Island
will likely see the bulk of this deep moisture, while the rest of
the state may experience the northern fringe of this moisture by
mid week. The upper level trough is expected to retreat westward
during this time, but it will likely remain close enough to
produce enough instability to generate spotty heavy showers in the
trade wind flow, especially over windward Big Island. Snowfall is
expected over the high summits as well during this time.

Later in the week, forecast models have not come into agreement
yet. Breezy to potentially windy trade winds are probable, while
deep moisture and instability becomes focused west of the state.

&&

.AVIATION...
Broad high pressure far north of the area will continue to deliver
strong tradewinds over the state. Strong winds will continue for
the next few days, with a slight increase expected tomorrow.
AIRMET TANGO for low level turbulence is posted over and
immediately south through west of the mountains on all islands.
AIRMET TANGO for strong surface winds is posted over Lanai and the
Kohala district on the Big Island, this may need to be expanded
tomorrow as wind speeds increase elsewhere.

Clouds and scattered to numerous showers will favor the windward
and mountain areas, with some showers making it to the leeward
areas under the strong trades. Some showers will carry the
potential for MVFR CIGS/VIS, however, most showers should be fast
moving. AIRMET SIERRA for mountain obscuration can not be
completely ruled out today.

&&

.MARINE...
The High Surf Warning for the Big Island has been replaced with a
High Surf Advisory for east facing shores. High pressure far north
of the islands will bring strengthening trade winds that will
maintain rough, low end advisory level surf along east facing
shores of Kauai, Oahu, Molokai, Maui and the Big Island through
at least Sunday.

Additional north and northwest swells will impact the islands
through much of the upcoming week. A new north swell is expected
to arrive on Sunday, and peak along north facing shores near
advisory levels on Monday, before slowly subsiding on Tuesday. A
longer period north northwest swell is expected to arrive Tuesday,
peaking Tuesday night. A similar swell is expected to arrive
Thursday. We will be monitoring the situation closely in the
coming days.

The strong and gusty trade winds mentioned above, combined with
the incoming north swell will maintain the Small Craft Advisory
(SCA) that is in effect for all of the Hawaiian waters. As winds
increase tonight through Sunday, gale force winds are possible in
Maalea Bay, and the Pailolo and Alenuihaha channels. As such, a
Gale Watch remains in effect for those areas. Expect somewhat
lighter trades after Monday night as the high weakens.

A small background south swell is expected during the forecast
period.

See the latest Oahu Surf Discussion (SRDHFO) for additional
details on surf and swell.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
High Surf Advisory until 6 PM HST Sunday for east facing shores of
Kauai, Oahu, Molokai, Maui, and the Big Island.

Wind Advisory until 6 PM HST Sunday for Lanai, Big Island North
and East, and Kohala.

Small Craft Advisory until 6 PM HST Sunday for all Hawaiian
Waters.

Gale Watch from 6 PM HST this evening through Sunday afternoon
for Maalaea Bay-Pailolo Channel-Alenuihaha Channel.

&&

Public...Wroe
Aviation...Eaton
Marine...M Ballard

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:32 AM HSTFlash Flood WatchHFOHawaii, Kauai, Kalawao5 days
Nov 26, 3:32 AM HSTWinter Storm WatchHFOHawaii36 hr

Nearby

Gale Warnings in Hawaii, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.